# SDR SWI2025F00744

- Difficulty date: January 30, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION NOTED ON FRAME 574 BETWEEN STRG19R-20R ON FWD AND AFT FACE AND BETWEEN STRG25-STRG27 (MARKED)  (C-CHECK RO 06/23/2025)REPAIRED AND  COMPLIED WITH REO 601R-53-61-8297 REV--DATED 2025-03-07 SHEET 4 STEPS 1-14 ALL STEPS HAVE BEEN COMPLETED. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
